# SDR DALA2019091105277

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 12,812 hours, 4,908 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Cracked
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1265234) DURING INSPECTION FOUND GIRT BAR BRACKETS DAMAGED. ADJUSTED RETAINER CLIP PER AMM 25-66-01-200-802. OK FOR SERVICE.
